| Model Number |
G547 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of reports for this cardiac resynchronization therapy defibrillator (crt-d).Technical services (ts) reviewed the data and determined four anti-tachycardia pacing (atp) and one shock were delivered to convert the ventricular arrhythmia.The fourth atp accelerated the arrhythmia, but the shock was able to convert the rhythm.No additional adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.